# SDR SWAA2022052396239

- Difficulty date: April 20, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 59,626 hours, 35,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Tail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERNAL STRUCTURE SUPPORT BRACKET AT BS 1040 AND STRINGER 26L IN TAIL COMPARTMENT 2022-211301 / [01] REPAIRED INTERNAL STRUCTURE SUPPORT BRACKET AT BS 1040 AND STRINGER 26L IN TAIL COMPARTMENT IAW EA 22-127-01374-WIP1 AND 22-127-01374.;[02] CERTIFIED WORK PERFORMED.
